# SDR AALA20120317005

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOREWARD SIDE OF STATION 1088 AUXILIARY POWER UNIT INLET CUTOUT UPPER ANGLE IS CORRODED.  REPLACED UPPER ANGLE ON AUXILIARY POWER UNIT INLET CUTOUT STATION 1088 PER AARD 51-10-05.
